Post the revelation that 12 known command-and-control (C&C) servers for...
According to recent reports, Canadian scientists asserted that they immediately need a new research to determine the fact that if oral contraceptive tablets might be supposed as the chief reason behind the increasing prostate cancer rates.
All these findings came to limelight after the researchers made their study findings publicized in the BMJ that they have established a probable link between the pill and the cancer risk.
While, the researcher also stressed on the fact that without the help of any further findings, they cannot make any assured claim because the current study can only be part of a coincidence.
However, the researchers considered that the oestrogen products excreted from the urine samples of tablet users possibly will have infected the food chain and drinking water.
Moreover, according to these researchers the hormone, originated after the use of these drugs, was generally identified to feed the enlargement of certain chronic cancers risks.
These entire claims acme to limelight after the researchers investigated another study data from 2007 for persons across the nations and universal continents to observe if any possible link existed.
Surprisingly, during the study procedures, the researchers established an important relationship between contraceptive pill use in the populace as a whole, in terms of both the increased number of new prostate cancer cases and deaths from it.
Sharing his views about the study findings, The Prostate Cancer Charity’s Dr. Kate Holmes declared that they could only give an assurance about the link, after they would conduct further research on the same issue.
He added, "While this study raises some interesting questions about the presence of EDCs in the environment, it does not contribute to our overall understanding of the development of prostate cancer”.
On the other hand, the study finding also highlighted the fact the study findings have certainly opened many new medial gates for the disease treatment.